caret icon Back to all discussions

Uniphyllin and Oral thrush

Hi is there any connections between this medication and oral thrush?

I tend to get frequent bouts of it almost three months apart. I just wondered if there was any connections between uniphyllin at high doses and oral thrush.

Thanks


  1. Hi again, sharmeen, and thanks for this post and question - it's a good one. You may be aware we cannot provide medical advice or diagnostics over the internet (for your own safety), but your concern certainly warrants a reply.
    In the most general of terms, the medication, Uniphyllin, belongs to the classification of theophylline-type medicines and, typically are not associated with thrush, as a side effect.
    However, to be absolutely certain for yourself, you may want to discuss this further with your prescribing physician and/or your dispensing pharmacist.
    Have you had this medication (Uniphyllin), prescribed for your own use?


    What do you think?
    Leon (site moderator asthma.net)

    1. Thank you so much for the response. Much appreciated


      1. Hi sharmeen, it's my pleasure! Glad to have you here as a participating member in our online community.
        All the best,
        Leon (site moderator asthma.net)

    or create an account to reply.